# SDR ASAA2015062212184

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 6,485 hours, 2,136 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL RIGHT PACK LIGHT ILLUMINATED EXTINGUISHED ON RESET.  ACFT GROUNDED. ACCOMPLISHED BITE CHECK IN REF AMM 21-62-00, TASK 803.  OPS CHECK GOOD.  NO HISTORY IN PAST 90 DAYS.
